Doctor insights on:
Tri Lo Sprintec Weight Gain
I'm taking Gianvi for cystic acne. I stopped talking tri sprintec because it caused weight gain. Will Gianvi make me gain weight?
Sure, some have: Hormonal manipulations, including birth control pills can affect weight gain (or loss). Some people have had more change than they want. Check that there aren't other factors at work, e.g. Emotional eating affected by the hormonal changes of the bcp. Check with your doc. ...Read more
Not likely: All birth control pills work in a similar way as they all contain estrogen and progestin. Studies have shown that some women may gain few pounds when they start taking the pill but this reverses by the end of 6 months of usage. Weight gain of greater magnitude should not be blamed on the pill except in very unusual circumstances. ...Read more
I just had blood work done I have high hemoglobin, white cells, ferritin levels recent weight gain . Tris and LDL are high never had that beforr?
Just started tri-cycline birth control (off brand of ortho-tri cycline) and want to know if it will cause weight gain?
Weight gain issue: Hi amitchell9, it's commonly thought contraception, particularly oral choices, cause weight gain however objective studies looking at this issue have found weight gain occurs with or without a contraceptive. As we all age our metabolism slows and without diet changes and maintaining an active lifestyle we all gain weight. Doc ripley. ...Read more
Maybe (not): Epocrates.Com lists an ambiguous "weight changes" when looking up adverse reactions for lo loestrin fe. This could mean either weight gain or loss. We more commonly hear about weight gain as a result of birth control pills but many studies suggest they're weight neutral and that what you eat & how active you are is more important. Regardless, chat w/your doc about options. Btw drugs.Com says same. ...Read moreSee 1 more doctor answer
I'm 32, was on ortho lo but too $, now on triprevifem but doc wants to change to gildess 1.5/30 & skip my periods. Sideeffects? Weight gain? So afraid
Afraid?: I am not sure why you are saying you are afraid? Changing from one pill to the other is not a big deal and if the new brand will save you money this is a good thing. ...Read more
Does switching birthcontrols cause acne until your body adjusts to new hormone levels? I switched from lo loestrin fe to mircette. And weight gain?
- Talk to a doctor live online for free
- Tri sprintec weight gain
- Does tri sprintec cause weight gain?
- Lo loestrin fe and weight gain
- Ask a doctor a question free online
- Does sprintec cause weight gain?
- Can lo loestrin cause weight gain?
- Does lo ovral cause weight gain?
- Lo loestrin and weight gain
- Talk to a obstetrician and gynecologist online